RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Int. J. Mod. Phys. Conf. Ser., 2012, Volume 12, Pages 10–16 (Mi ijmpc1)  

Soliton nature of equilibrium state of two charged masses in general relativity

G. A. Alekseevab, V. A. Belinskibcd

a Steklov Mathematical Institute RAS, Gubkina 8, Moscow 119991, Moscow, Russia
b International Network of Centers for Relativistic Astrophysics (ICRANet), Piazzale della Repubblica, 10, 65122 Pescara, Italy
c Physics Dept. Rome University ”La Sapienza”, 00185 Rome, Italy
d Institut des Hautes Etudes Scientifiques (IHES), F-91440 Bures-sur-Yvette, France

Abstract: New derivation of static equilibrium state for two charged masses in General Relativity is given in the framework of the Inverse Scattering Method in contradistinction to our previous derivation of this solution by the Integral Equation Method. This shows that such solution is of solitonic character and represents the particular case of more general (12-parametric) stationary axisymmetric electrovacuum two-soliton solution for two rotating charged objects obtained by one of the authors in 1986. This result gives an additional support to our comprehension that the appropriate analytical continuations of solitonic solutions in the space of their parameters are always possible and that applicability of the Inverse Scattering Method in presence of electromagnetic field is not restricted only to the cases with naked singularities. The paper represents the shortened version of the plenary talk given at the Second Galileo - Xu Guangqi meeting (July 12-18, 2010, Ventimiglia, Italy).

Funding Agency Grant Number
Russian Academy of Sciences - Federal Agency for Scientific Organizations
The work of GAA was supported in parts by the program "Mathematical Methods of Nonlinear Dynamics" of the Russian Academy of Sciences.


DOI: https://doi.org/10.1142/S2010194512006216


Bibliographic databases:

Document Type: Article
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/ijmpc1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019